Journal of Dynamics and Differential Equations

, Volume 3, Issue 4, pp 541–573

Existence and stability of traveling waves in periodic media governed by a bistable nonlinearity


DOI: 10.1007/BF01049099

Cite this article as:
Xin, X. J Dyn Diff Equat (1991) 3: 541. doi:10.1007/BF01049099


We prove the existence of multidimensional traveling wave solutions of the bistable reaction-diffusion equation with periodic coefficients under the condition that these coefficients are close to constants. In the case of one space dimension, we prove their asymptotic stability.

Key words

Bistable reaction-diffusion equation periodic media traveling waves spectral theory existence and stability 

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • Xue Xin
    • 1
  1. 1.Courant Institute of Mathematical SciencesNew York

Personalised recommendations